MAUDE Adverse Event Report: MEDTRONIC EATONTOWN GRAFTON DBM; BONE GRAFTING MATERIAL, HUMAN SOURCE

MEDTRONIC EATONTOWN GRAFTON DBM; BONE GRAFTING MATERIAL, HUMAN SOURCE
Model Number T42275
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Nerve Damage (1979); Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B2: other - nerve damage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received via a manufacturer representative from patient who was implanted with grafton.It was reported that patient was implanted with reported grafton during cervical spine surgery on (b)(6) 2020.During this surgery, the grafton bone graft product was implanted in patient's cervical spine.Patient alleged that using grafton in the cervical spine was a dangerous "off-label" use.Following the surgery and implantation of grafton, patient suffered severe and debilitating injuries, including but not limited to, uncontrolled ectopic bone growth, nerve damage, need for additional surgeries, daily debilitating nerve pain, decrease in mobility and movements of the neck.

Brand Name
GRAFTON DBM
Common Device Name
BONE GRAFTING MATERIAL, HUMAN SOURCE
Manufacturer (Section D)
MEDTRONIC EATONTOWN
201 industrial way west
eatontown NJ 07724
Manufacturer (Section G)
MEDTRONIC EATONTOWN
201 industrial way west
eatontown NJ 07724
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22977055
Report Number3002600221-2025-00002
Device Sequence Number15682972
Product Code NUN
UDI-Device Identifier00643169123076
UDI-Public(01)00643169123076(17)230414
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K051188
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2023
Device Model NumberT42275
Device Catalogue NumberT42275
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/05/2025
Date Device Manufactured04/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown